# SDR C2XA05TY014

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 15,120 hours, 13,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, THE FUSELAGE SKIN WAS FOUND CRACKED AT FS 75.  MAINTENANCE MEASURED DAMAGED AREA, CUT OUT, FABRICATED A DOUBLER AND INSTALLED I/A/W-EC5310-01320 AND IC2005-145/0271.
